Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On Implanon implant, have sudden onset of bleeding. Does this mean that the implant has lost effectiveness?

Hello I had Implanon contraceptive implant inserted in August 2010, so it is due out in August this year; since having he implant I have not had any periods or bleeding in nearly 3 years and now I have suddenly started. I have all the symptoms of a normal period and nothing is excessive or worrying. However it is concerning me as the implant is nearly due to be replaced and now I am suddenly having a period, I wanted to know if this means the implant has stopped working?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

fluctuating levels of hormone release may cause this withdrawal bleeding.
There is no cause of concern and everything seems to be okay. Do get it replaced at earliest
In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor